Continuation theory for general contractions in gauge spaces

Abstract

A continuation principle of Leray-Schauder type is presented for contractions with respect to a gauge structure depending on the homotopy parameter. The result involves the most general notion of a contractive map on a gauge space and in particular yields homotopy invariance results for several types of generalized contractions.

Authors

Adela Chiș
Department of Mathematics, Technical University of Cluj, Cluj-Napoca, Romania

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

?

Paper coordinates

A. Chiș, R. Precup, Continuation theory for general contractions in gauge spaces, Fixed Point Theory and Applications 2004:3 (2004), 173-185,  https://fixedpointtheoryandapplications.springeropen.com/track/pdf/10.1155/S1687182004403027.pdf

PDF

About this paper

Print ISSN

1661-7738

Online ISSN

1661-7746

MR 2096949

google scholar link

Related Posts